# SDR USAASB00178

- Difficulty date: June 24, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ATL - FLT 2999 - ON CLIMB-OUT FROM TPA, THE NR 1 ENGINE CONSTANT SPEED DRIVE HIGH OIL TEMPERATURE LIGHT ILLUMINATED.  CREW COMPLIED WITH QUICK REFERENCE HANDBOOK PROCEDURES, DISCONNECTED THE NR 1 ENGINE CSD AND STARTED THE APU.  AFTER 20 MINUTES OF RUNNING THE APU, CAPTAIN NOTICED THE APU FREQUENCY CLIMBING RESULTING IN AN APU OVERSPEED SHUTDOWN.  WITH ONLY ONE POWER SOURCE REMAINING, THE FLIGHT DIVERTED TO ATL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 1 ENGINE CSD OVERSERVICED.  ADJUSTED OIL LEVEL BY DRAINING TO PROPER LEVEL.  RAN ENGINE.  PARAMETERS WERE NORMAL.  OPERATIONAL CHECK GOOD.  APU OIL QUANTITY WAS CHECKED AND FOUND NORMAL.  RESET APU ACCESSORY BOX, S
